# SDR QXEA2024010800196

- Difficulty date: January 3, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 13,467 hours, 9,087 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD PAX DOOR SLIDE BACKING PLATE CRACKED. REMOVED AND REPLACED FWD PASSENGER DOOR SLIDE ASSEMBLY ON RACK, RE-INSTALLED GIRT BAR ON SLIDE. REF AMM 25-65-01, 52-11-41.
